Publicacions matemàtiques

Publicacions matemàtiques 25 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
17 p, 167.9 KB L2 oundedness of a singular integral operator / Fan, D. ; Pan, Y.
2006 - 10.5565/PUBLMAT_41297_01
Publicacions matemàtiques, V. 41 n. 2 (2006) p. 317-333  
2.
22 p, 192.1 KB Integrability of a linear center perturbed by a fifth degree homogeneous polynomial / Chavarriga Soriano, Javier (Universitat de Lleida. Departament de Matemàtica) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
In this work we study the integrability of two-dimensional autonomous system in the plane with linear part of center type and non-linear part given by homogeneous polynomials of fifth degree. We give a simple characterisation for the integrable cases in polar coordinates. [...]
1997 - 10.5565/PUBLMAT_41297_02
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 335-356  
3.
17 p, 143.7 KB Foliations in algebraic surfaces having a rational first integral / García Zamora, Alexis
Given a foliation F in an algebraic surface having a rational first integral a genus formula for the general solution is obtained. In the case S = P2 some new counter-examples to the classic formulation of the Poincar'e problem are presented. [...]
1997 - 10.5565/PUBLMAT_41297_03
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 357-373  
4.
8 p, 116.0 KB Continuum-wise expansive diffeomorphisms / Sakai, Kazuhiro (Kanagawa University (Yokohama, Japó). Department of Mathematics)
In this paper, we show that the C1 interior of the set of all continuum-wise expansive diffeomorphisms of a closed manifold coincides withthe C1 interior of the set of all expansive diffeomorphisms. And the C1 interior of the set of all continuum-wise fully expansive diffeomorphisms on a surface is investigated. [...]
1997 - 10.5565/PUBLMAT_41297_04
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 375-382  
5.
19 p, 157.7 KB On Sp(2) and Sp(2)· Sp(1) -structures in 8-dimensional vector bundles / Cadek, Martin (Academy of Sciences of the Czech Republic. Institute of Mathematics) ; Vanzura, Jiri (Academy of Sciences of the Czech Republic. Institute of Mathematics)
Let ξ be an oriented 8-dimensional vector bundle. We prove that the structure group SO(8) of ξ can be reduced to Sp(2) or Sp(2) · Sp(1) if and only if the vectorbundle associated to ξ via a certain outer automorphism of the group Spin(8) has 3 linearly independent sections or contains a 3-dimensional subbundle. [...]
1997 - 10.5565/PUBLMAT_41297_05
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 383-401  
6.
7 p, 97.2 KB Harmonic functions operating in Hermitian Banach / El Kinani, A.
The purpose of this paper is to introduce a harmonic functional calculus in order to generalize some extended versions of theorems of von Neumann, Heinz and Ky Fan.
1997 - 10.5565/PUBLMAT_41297_06
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 403-409  
7.
5 p, 78.8 KB Simple groups contain minimal simple groups / Barry, M. J. J. ; Ward, M. B.
It is a consequence of the classification of finite simple groups that every non-abelian simple group contains a subgroup which is a minimal simple group.
1997 - 10.5565/PUBLMAT_41297_07
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 411-415  
8.
19 p, 166.3 KB Functions of class Ck without derivatives / Tuynman, G. M.
We describe a general axiomatic way to define functions of class Ck, k ∈ N∪{∞} on topological abelian groups. In the category of Banach spaces, this definition coincides with the usual one. The advantage of this axiomatic approach is that one can dispense with the notion of norms and limit procedures. [...]
1997 - 10.5565/PUBLMAT_41297_08
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 417-435  
9.
17 p, 143.0 KB G-structures of second order defined by linear operators satisfying algebraic relations / Demetropoulou-Psomopoulou, Demetra
The present work is based on a type of structures on a differential manifold V , called G-structures of the second kind, defined by endomorphism J on the second order tangent bundle T2(V ). Our objective is to give conditions for a differential manifold to admit a real almost product and a generalised almost tangent structure.
1997 - 10.5565/PUBLMAT_41297_09
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 437-453  
10.
11 p, 115.8 KB Molecules and linearly ordered ideals of MV-algebras / Hoo, C. S.
1997 - 10.5565/PUBLMAT_41297_10
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 455-465  
11.
14 p, 135.9 KB Structure of spaces of germs of holomorphic functions / Van Khue, N. (Pedagogical Institute Hanoi I (Vietnam). Department of Mathematics) ; Thien Danh, P. (College of Education (Ho Chi Minh, Vietnam). Department of Mathematics)
Let E be a Frechet (resp. Frechet-Hilbert) space. It is shown that E ∈ (Ω) (resp. E ∈ (DN)) if and only if [H(OE)]∈ (Ω) (resp. [H(OE)]∈ (DN)). Moreover it is also shown that E ∈ (DN) if and only if Hb(E) ∈ (DN). [...]
1997 - 10.5565/PUBLMAT_41297_11
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 467-480  
12.
7 p, 110.5 KB P-Nilpotent completion is not idempotent / Tan, Geok Choo
Let P be an arbitrary set ofprimes. The P-nilpotent completion ofa group G is defined by the group homomorphism η : G → GP where GP = invlim(G/ΓiG)P . Here Γ2G is the commutator subgroup [G, G] and ΓiG the subgroup [G, Γi−1G] when i > 2. [...]
1997 - 10.5565/PUBLMAT_41297_12
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 481-487  
13.
6 p, 85.6 KB Alexander ideals of classical knots / Kearton, C. ; Wilson, S. M. J.
The Alexander ideals of classical knots are characterised, a result which extends to certain higher dimensional knots.
1997 - 10.5565/PUBLMAT_41297_13
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 489-494  
14.
11 p, 120.4 KB On finite abelian groups realizable as Mislin genera / Hilton, P. ; Scevenels, D.
We study the realizability of finite abelian groups as Mislin genera of finitely generated nilpotent groups with finite commutator subgroup. In particular, we give criteria to decide whether a finite abelian group is realizable as the Mislin genus of a direct product of nilpotent groups of a certain specified type. [...]
1997 - 10.5565/PUBLMAT_41297_14
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 495-505  
15.
11 p, 116.3 KB Nonlocal problems for quasilinear functional partial differential equations of first order / Turo, J.
Existence and uniqueness of almost everywhere solutions of nonlocal problems to functional partial differential systems in diagonal form are investigated. The proof is based on the characteristics and fixed point methods.
1997 - 10.5565/PUBLMAT_41297_15
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 507-517  
16.
8 p, 107.0 KB The Voronovskaya theorem for some linear positive operators in exponential weight spaces / Rempulska, L. (Poznan University of Technology (Polònia). Institute of Mathematics) ; Skorupka, M. (Poznan University of Technology (Polònia). Institute of Mathematics)
In this note we give the Voronovskaya theorem for some linear positive operators of the Szasz-Mirakjan type defined in the space of functions continuous on [0, +∞) and having the exponential growth at infinity. [...]
1997 - 10.5565/PUBLMAT_41297_16
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 519-526  
17.
18 p, 156.2 KB Some remarks on indices of holomorphic vector fields / Brunella, Marco
One can associate several residue-type indices to a singular point of a two-dimensional holomorphic vector field. Some of these indices depend also on the choice of a separatrix at the singular point. [...]
1997 - 10.5565/PUBLMAT_41297_17
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 527-544  
18.
17 p, 184.9 KB Caractérisation des anneaux noethériens de séries formelles à croissance controlée. Application à la synthèse spectrale / Chaumat, J. ; Chollet, A.-M.
Given a subring of the ring of formal power series defined by the growth of the coefficients, we prove a necessary and sufficient condition for it to be a noetherian ring. As a particular case, we show that the ring of Gevrey power series is a noetherian ring. [...]
1997 - 10.5565/PUBLMAT_41297_18
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 545-561  
19.
14 p, 158.9 KB LS-catégorie de CW-complexes à 3 cellules en théorie homotopique R-Locale / Scheerer, Hans (Freie Universität Berlin. Mathematisches Institut) ; Tanré, Daniel (Université des Sciences et Technologies (Villeneuve d'Ascq, França))
We study the Lusternik-Schnirelmann categoryof some CW-complexes with 3 cells, built on Y = S2n ∪k[ι2n,ι2n] e4n. In particular, we prove that an R-local space, in the sense of D. Anick, of LS-category3 and of the homotopytype of a CW-complex with 3 R-cells, has a cup-product of length 3 in its algebra of cohomology. [...]
1997 - 10.5565/PUBLMAT_41297_19
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 563-576  
20.
28 p, 215.1 KB Norm inequalities for the minimal and maximal operator, and differentiation of the integral / Cruz-Uribe, David ; SFO ; Neugebauer, C. J. ; Olesen, V.
We study the weighted norm inequalities for the minimal operator, a new operator analogous to the Hardy-Littlewood maximal operator which arose in the study of reverse Hölder inequalities. We characterize the classes of weights which govern the strong and weak-type norm inequalities for the minimal operator in the two weight case, and show that these classes are the same. [...]
1997 - 10.5565/PUBLMAT_41297_20
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 577-604  
21.
8 p, 106.8 KB The multiplicative structure of K(n)*(Ba4) / Brunetti, Maurizio (Università di Napoli. Dipartimento di Matematica e Applicazioni)
Let K(n)∗(−) be a Morava K-theory at the prime 2. Invariant theory is used to identify K(n)∗(BA4) as a summand of K(n)∗(BZ/2 × BZ/2). Similarities with H∗(BA4;Z/2) are also discussed.
1997 - 10.5565/PUBLMAT_41297_21
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 605-612  
22.
18 p, 157.7 KB Consequences of the meromorphic equivalence of standard matrix differential equations / Zwiesler, H. J.
In this article we investigate the question how meromorphic differential equations can be simplified by meromorphic equivalence. In the case of equations of block size 1, which generalizes the case of distinct eigenvalues, we identify a class of equations which are simplest possible in the sense that they carry the smallest number of parameters whithin their equivalence classes. [...]
1997 - 10.5565/PUBLMAT_41297_22
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 613-630  
23.
21 p, 159.0 KB Padua and Pisa are exponentially far apart / de Weger, B. M. M.
We answer the question posed by Ian Stewart which Padovan numbers are at the same time Fibonacci numbers. We give a result on the difference between Padovan and Fibonacci numbers, and on the growth of Padovan numbers with negative indices.
1997 - 10.5565/PUBLMAT_41297_23
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 631-651  
24.
5 p, 94.7 KB There is no analog of the transpose map for infinite matrices / Simón, J. J.
In this note we show that there are no ring anti-isomorphism between row finite matrix rings. As a consequence we show that row finite and column finite matrix rings cannot be either isomorphic or Morita equivalent rings. [...]
1997 - 10.5565/PUBLMAT_41297_24
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 653-657  
25.
11 p, 118.1 KB The closed convex hull of the interpolating Blaschke products / Øyma, K.
The closed convex hull of the interpolating Blaschke products contains any bounded analytic function of sufficiently small norm.
1997 - 10.5565/PUBLMAT_41297_25
Publicacions matemàtiques, V. 41 n. 2 (1997) p. 659-669  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.